# SDR ASAA2014050307687

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 13,011 hours, 3,776 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, TWO SECONDS PRIOR TO TOUCHDOWN, FMC DISAGREE MESSAGE WITH LOSS OF AIRSPEED INDICATIONS ON CAPTAIN`S SIDE. AT LANDING, LOST AIRSPEED INDICATION ON BOTH CAPTAIN'S AND F/O'S SIDE. PFD'S ONLY.  ACFT GROUNDED. PERFORMED FMC BITE IAW AMM 34-61-TASK 801, NO FAULTS FOUND, PERFORMED FIM TASK 34-61, TASK 835.  FMC DISAGREE MESSAGE ON CDU, FMC 1 AND 2 RESTORED.  OK TO CONTINUE.
